# SDR TRAX200600633

- Difficulty date: August 17, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- Aircraft time: 29,716 hours, 33,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CROWN OF LT SEAT TRACK BETWEEN FR 36 AND 39. REPAIRED IAW ALL SRMS.
